# SDR CALA2024121301497

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,175 hours, 32,837 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Failed
- Location: Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI ICE SYS FAULT REPORTED BY FLIGHT CREW.   REPLACED RELAY 5DL. NO HELP. FAILED TEST PER AMM 30-11-00-710-001-A.  CHECKED FOR DUCT LEAKS WITH TEMP GUN AND VISUAL INSPECTION OF DUCTS ON E1. FOUND NO LEAKS. REPLACED RELAYS 7DL AND 6DL .  RAN TEST SEVERAL TIMES OK PER AMM 30-11-00-710-001-A.
